# SDR CA100810005

- Difficulty date: August 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727225
- Aircraft time: 52,502 hours
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Damaged
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH 4500 FT, ENGINE FIRE/WHEEL WELL FIRE BELL RANG.  THERE WERE NO FIRE INDICATION LIGHTS ILLUMINATED.  THE AIRCRAFT RETURNED TO DEPARTURE.  TROUBLESHOOTING WAS PERFORMED BY MAINTENANCE PERSONNEL AND IDENTIFIED THE NR 1 ENGINE PYLON CLAMPS TO THE PRE-COOLER AND NR 1 ENGINE SHUTOFF VALVE.  THE CLAMPS WERE REPLACED WITH NEW.  ENGINE NR 1 FIRE LOOP WAS ALSO REPLACED DUE TO INTERMITTENT INDICATION FOR FLIGHT CREW AND DURING GROUND TEST.  NO FURTHER FAULTS WERE INDICATED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
